MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. COCR FEMORAL HEAD; PROSTHESIS, HIP

ZIMMER MANUFACTURING B.V. COCR FEMORAL HEAD; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Pain (1994); Joint Dislocation (2374)
Date of Event 10/29/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: 00875201436 - xlpe liner ¿ 64046940.00784101420 ¿ femoral stem ¿ 62547628.00875706001 ¿ shell ¿ 62837709.Customer has indicated that the product in process of being returned to zimmer biomet for the investigation.Once the investigation has been completed, a follow up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001822565 - 2020 - 03480.
 
Event or Problem Description
It was reported that patient experienced an anterosuperior dislocation with closed reduction approximately 3 months implantation.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
Reported event was confirmed by review of medical records noting patient twisted and felt pain and anterosuperior dislocation.A closed reduction was performed with no identified fracture of implant.Dhr was reviewed and no discrepancies were found.The reported event noted that patient uniquely rotated their hip which could have contributed to the dislocation, however a definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information to report at this time.

Brand Name
COCR FEMORAL HEAD
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
MDR Report Key10661519
Report Number0002648920-2020-00452
Device Sequence Number3316783
Product Code LPH
UDI-Device Identifier00889024144750
UDI-Public(01)00889024144750
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K953337
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Model NumberN/A
Device Catalogue Number00801803605
Device Lot Number63109385
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/17/2020
Supplement Date Received by Manufacturer11/19/2020
Initial Report FDA Received Date10/12/2020
Supplement Report FDA Received Date11/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Other;
Patient Weight91